# SDR 0002831156

- Difficulty date: August 3, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Aircraft time: 76,864 hours, 27,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CRACK IN RIGHT HAND MAIN LANDING GEAR WHEEL WELL FRAME AT BS 1505.  REPAIRED PER EA 178315.
